# SDR SWIA200515168

- Difficulty date: June 18, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 6,894 hours, 6,063 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70623
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL NR 1 WILL NOT ENGAGE.  INSTALLED SERVICEABLE MOTOR CONTROL UNIT REF AMM 27-42-05.  OPERATIONAL CHECK GOOD.
